# SDR CA120815002

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AN INTERNAL O-RING FAILURE WAS THE CAUSE OF AN ACTUATOR LEAK AND SUBSTANTIAL AIRFRAME SYS HYDRAULIC FLUID LOSS DURING FLIGHT.  UPON INVESTIGATION BY MAINTENANCE CREW IT WAS DISCOVERED THAT AN INTERNAL O-RING IN THE HYDRAULIC RETRACTION ACTUATOR HAD ROLLED OUT OF POSITION WITH FRICTION FROM THE INTERNAL PART OF ITS CHROME STRUT AND EVENTUALLY FAILED.
